# SDR UPS202403

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 15201257
- Condition: Corroded
- Location: Bs 740-820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE REPORTED SEAT TRACK CORRODED AT FS 740-820.  FABRICATED AND INSTALLED SEAT TRACK PER SRM 53-10-5, 51-30-2, 53-10-2.
